Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 89-99
http://dx.doi.org/10.1155/S0161171281000057

A critical investigation of various subclasses of functions whose real part is bounded

Universidade de Brasilia, Departamento de Matematica, Brasilia 70.910, DF, Brazil

Received 22 October 1979

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Bajpai, “A critical investigation of various subclasses of functions whose real part is bounded,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 1, pp. 89-99, 1981. https://doi.org/10.1155/S0161171281000057.